Alert archive / Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 77, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Sep 27, 2025, 6:49 PM EDT for Montgomery County, Pulaski County, City of Radford, Virginia. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 27, 2025, 6:49 PM EDT (22:49 UTC)
- Expired
- Sep 27, 2025, 8:52 PM EDT
- In force
- 2 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties City of Radford, VA, Montgomery County, VA, Pulaski County, VA
The radar
The Roanoke radar (KFCX), 34 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 10.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 126 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- -27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
607
WGUS51 KRNK 272249
FFWRNK
VAC121-155-750-280245-
/O.NEW.KRNK.FF.W.0077.250927T2249Z-250928T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Blacksburg VA
649 PM EDT Sat Sep 27 2025
The National Weather Service in Blacksburg has issued a
* Flash Flood Warning for...
West Central Montgomery County in southwestern Virginia...
Central Pulaski County in southwestern Virginia...
The City of Radford in southwestern Virginia...
* Until 1045 PM EDT.
* At 649 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen since 6pm. The expected rainfall rate is 1 to 3 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Radford... Pulaski...
Dublin... Claytor Lake State Park...
Claytor Dam... Parrott...
Fairlawn...
This includes the following streams and drainages...
Little River, New River, Back Creek, Crab Creek, Goose Creek,
Carper Branch, Connellys Run, Dry Branch and Meadow Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
When it is safe to do so, please send your reports of flooding,
including mudslides or flooded roads, to the National Weather
Service by calling toll free at 1...8 6 6...2 1 5...4 3 2 4. Reports
and pictures can also be shared on the National Weather Service
Blacksburg Facebook page and on X.
&&
LAT...LON 3724 8054 3709 8050 3699 8073 3714 8084
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-3 INCHES IN 1 HOUR
$$
WP1 follow-up statement
925 WGUS71 KRNK 280052 FFSRNK Flash Flood Statement National Weather Service Blacksburg VA 852 PM EDT Sat Sep 27 2025 VAC121-155-750-280102- /O.CAN.KRNK.FF.W.0077.000000T0000Z-250928T0245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Montgomery VA-Pulaski VA-City of Radford VA- 852 PM EDT Sat Sep 27 2025 ...FLASH FLOOD WARNING IS CANCELLED FOR WEST CENTRAL MONTGOMERY AND CENTRAL PULASKI COUNTIES AND THE CITY OF RADFORD... Flood waters have receded. The heavy rain has ended. Flooding is no longer expected to pose a threat. Please continue to heed remaining road closures. && LAT...LON 3724 8054 3709 8050 3699 8073 3714 8084 $$ WP
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Sep 27, 3:25 PM EDT, 3 hours 24 minutes earlier.
Area forecast discussion, Sep 27, 3:25 PM EDT, 3 hours 24 minutes before
Area Forecast Discussion...CORRECTED National Weather Service Blacksburg VA 325 PM EDT Sat Sep 27 2025 .SYNOPSIS... Surface high pressure will work its way into the region overnight. By Monday morning, moisture increases ahead of a tropical system interacting with an upper disturbance. This will keep shower chances around early next week before drying out midweek. && .NEAR TERM /THROUGH TONIGHT/... As of 130 PM EDT Saturday... Key Message: 1) Foggy conditions early will give way to clearing skies and dry conditions through the afternoon. Surface high pressure will work its way into the Northeast from the southern Great Lakes region starting tonight, and into Sunday morning. This will keep Sunday a predominantly quiet and dry day for most across the area as foggy skies early look to dissipate to scattered to mostly clear skies by mid morning. As current TD9 and future Imelda pushes north, and starts to interact with the remnant upper level cut-off low over the Mid- Atlantic states, some moisture looks to be pulled into the southeast. This may lead to some dense cirrus clouds moving into the VA and NC Piedmont on Sunday afternoon and evening; however, rain chances from this tropical system does not look likely on Sunday or Sunday evening across the region. Overall Sunday looks to be the last dry day before a string of several wet days are forecast through early next week. With clearing skies on Sunday, temperatures will climb into the mid to upper 70s for areas west of the Blue Ridge, and upper 70s to low 80s east of the Blue Ridge. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... As of 1210 PM EDT Saturday... Key Messages: 1) Any impacts from Tropical Depression Nine will occur Monday into Tuesday. 2) Heavy cloud cover keeps temperatures near to slightly below normal. 3) Minor flooding will be possible due to potential heavy rainfall east of the Blue Ridge. Quiet conditions will continue across the area Sunday night with only a stray shower possible in the far southern Piedmont areas. Tropical Depression Nine is expected to have strengthened into at least a Tropical Storm, which would be named Imelda. The system would be moving NNW and approaching the Carolina coastlines Sunday night into Monday. In the past couple of model runs, there has been a significant shift as to where the system is expected to track once it approaches the East Coast. Unlike yesterday, TD9 is now expected to stall before making landfall and eventually turn east and out to sea midweek. This would mean less impacts for our area, although moisture advection combined with a stalled frontal boundary would still provide some heavy rainfall across the area, particularly for the eastern Piedmont and down into NC. This shift in the track is due to TD9 taking longer to become organized and meandering near the Bahamas. It is also now expected to track north at a slower pace, which will allow Hurricane Humberto, now a Category 4 storm, to be closer to the system and have more influence on TD9, despite Humberto remaining out to sea. At the same time, the deep trough that is over the Eastern CONUS is expected to weaken and with the slower arrival of TD9, the system will be less pulled to the north and west as the trough will be weaker. This complex combination is why the track is now expected to turn east and out to sea early next week. However, this does not mean that there is no chance of a westward turn, as some models still do show that possibility, but the chances have significantly lowered. Should the track revert back west, then higher impacts and very heavy rainfall could impact the area. With all of that said, heavy rainfall of 1-2" will be possible east of the Blue Ridge, with lighter amounts further west where the moisture does not fully advect to. A marginal risk for excessive rainfall is in place east of the Blue Ridge for Monday/Tuesday, as flooding could occur in low-lying, urban, and flood-prone areas, especially where recent heavy rains have fallen. Severe weather is not expected during the period at this time. Temperatures remain near normal but on the cooler side, due to heavy cloud cover and rain. Highs will be in the 70s Monday, lowering into the 60s/70s on Tuesday. Overnight lows remain mild, also due to the clouds, in the 50s/60s. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... As of 1210 PM EDT Saturday... Key Messages: 1) Some uncertainty still exists in the forecast, dependent on TD9. 2) High pressure builds into the area and wedges in place late week. 3) Temperatures will be near to below average. While there is some uncertainty regarding the forecast for next week, recent trends in model guidance show that current Tropical Depression Nine, likely a tropical storm next week, will begin to head east and out to sea in the wake of Hurricane Humberto. Should this occur, any residual showers will taper off by afternoon, with drier air moving into the area. Winds will remain elevated, with NE winds of 5-10 mph gusting to 15-20 mph at times through Thursday. This is in part due to a very large and strong high pressure system in Canada, which will quickly move down into the Northeastern US by Thursday, wedging in east of the Appalachians and keeping quiet weather across the entire forecast area through the end of the week and into next weekend. If TD9 does not take an eastward turn midweek, it could stall offshore or even drift back west and head inland across the Carolinas. While this scenario is looking less likely, it is still a possibility. Should this occur, the forecast could be drastically different, with showers continuing through late week, despite the high moving in from the north. For now, this is not anticipated, but until there is higher confidence in the long range track of TD9, it remains possible. Temperatures will be cool, thanks to cloud cover on Wednesday, and the wedge for the late week. Highs will be in the 60s to low 70s, with the highest elevations perhaps staying in the 50s. Overnight lows will mainly be in the 40s, with the highest elevations dipping down into the 30s. Temperatures have been trending colder, so these values could change. && .AVIATION /18Z SATURDAY THROUGH WEDNESDAY/... As of 130 PM EDT Saturday... Shower activity along and north of the 460 corridor is expected to finally push north and east of the area through this afternoon, which will also start to raise ceilings across the area. While ceilings are raising, and cloud cover is dissipating enough instability is developing that some shower and thunderstorm activity is developing in eastern TN, which looks to push east through the evening. This will lead to some thunderstorm potential for BCB, BLF, and DAN this afternoon and evening. These storms may cause brief periods of MVFR to IFR restrictions at these three terminals. After these storms dissipate this evening, IFR to LIFR restrictions look to develop at all terminals overnight. VFR conditions look to return to all terminals by the 13-14 UTC timeframe. With high pressure moving into the region overnight, VFR conditions look to remain through the end of the TAF period on Sunday. EXTENDED AVIATION OUTLOOK... Rain may return for Monday and Tuesday as easterly flow brings moisture back into the area from the Atlantic Coast. By Monday, a tropical cyclone will be threatening the southeast Atlantic Coast. There is still a lot of uncertainty as to the track of a tropical cyclone beyond Monday, so aviation interests should keep alert to the forecast along the southeast coast. While confidence is low in the exact impacts, heavy rainfall could be possible at times through midweek, which would cause widespread sub-VFR flight conditions for all terminals. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...None. NC...None. WV...None. && SYNOPSIS...EB NEAR TERM...EB SHORT TERM...JCB LONG TERM...JCB AVIATION...EB/PM
Hazardous weather outlook, Sep 27, 2:22 PM EDT, 4 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 222 PM EDT Sat Sep 27 2025 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>044-507-508-281830- Ashe-Alleghany NC-Surry-Stokes-Rockingham-Caswell-Watauga-Wilkes- Yadkin-Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Grayson- Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge- Patrick-Franklin-Bedford-Amherst-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 222 PM EDT Sat Sep 27 2025 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. There is a Marginal risk (level 1 of 4) for excessive rainfall that may lead to flash flooding through tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is potential for heavy rain early next week, but this is highly dependent on the track and intensity of a tropical system that is expected to develop in the Western Atlantic this weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 27, 4:41 PM EDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
441 PM EDT Sat Sep 27 2025
VAZ007-WVZ042-272115-
Tazewell VA-Mercer WV-
441 PM EDT Sat Sep 27 2025
...STRONG THUNDERSTORMS WILL IMPACT
NORTHEASTERN TAZEWELL AND SOUTHWESTERN MERCER COUNTIES THROUGH 515 PM
EDT...
At 440 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Coaldale, or near Matoaka, moving south at 15 mph.
HAZARD...Pea size hail and wind gusts up to 30 mph.
SOURCE...Radar indicated.
IMPACT...Loose objects may be knocked over due to wind gusts.
Locations impacted include...
Matoaka...
Pocahontas...
Bramwell...
Montcalm...
Coaldale...
Pinnacle Rock State Park...
and Boissevain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3727 8145 3727 8142 3731 8140 3732 8137
3742 8131 3741 8129 3742 8128 3744 8129
3746 8131 3747 8128 3731 8117 3724 8141
TIME...MOT...LOC 2040Z 338DEG 11KT 3738 8135
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
CDGSpecial weather statement, Sep 27, 4:56 PM EDT, 1 hour 53 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
456 PM EDT Sat Sep 27 2025
VAZ010-012-013-272130-
Pulaski VA-Bland VA-Wythe VA-
456 PM EDT Sat Sep 27 2025
...STRONG THUNDERSTORMS WILL IMPACT
WEST CENTRAL PULASKI...SOUTHEASTERN BLAND AND NORTHEASTERN WYTHE
COUNTIES THROUGH 530 PM EDT...
At 455 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Long Spur, or near Bland, moving east at 5 mph.
HAZARD...Pea size hail and wind gusts up to 30 mph.
SOURCE...Radar indicated.
IMPACT...Loose objects may be knocked over due to wind gusts.
Locations impacted include...
Wytheville...
Bland...
Max Meadows...
Bastian...
Long Spur...
Mechanicsburg...
and Fort Chiswell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3716 8118 3721 8093 3718 8089 3719 8087
3718 8086 3717 8088 3715 8085 3708 8085
3692 8093 3690 8111
TIME...MOT...LOC 2055Z 256DEG 5KT 3711 8102
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
CDGSpecial weather statement, Sep 27, 5:13 PM EDT, 1 hour 36 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 513 PM EDT Sat Sep 27 2025 NCZ001-002-019-272145- Ashe NC-Wilkes NC-Alleghany NC- 513 PM EDT Sat Sep 27 2025 ...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN ALLEGHANY...WILKES AND SOUTHEASTERN ASHE COUNTIES IN NORTHWESTERN NORTH CAROLINA THROUGH 545 PM EDT... At 513 PM EDT, Doppler radar was tracking a cluster of strong thunderstorms over Wilbar, moving east at 20 mph. HAZARD...Pea size hail and wind gusts up to 30 mph. SOURCE...Radar indicated. IMPACT...Loose objects may be knocked over due to wind gusts. Locations impacted include... North Wilkesboro... Wilkesboro... Traphill... Glendale Springs... Wilbar... Mc Grady... and Windy Gap. PRECAUTIONARY/PREPAREDNESS ACTIONS... If outdoors, consider seeking shelter inside a building. Locally heavy rain will quickly reduce visibility and result in ponding of water on roadways, standing water in low lying areas, and minor flooding of creeks, streams, and areas of poor drainage. Drivers are urged to slow down and use extra caution to avoid hydroplaning. && LAT...LON 3640 8140 3643 8100 3611 8095 3607 8137 TIME...MOT...LOC 2113Z 254DEG 16KT 3625 8127 MAX HAIL SIZE...0.25 IN MAX WIND GUST...<30 MPH CDG
Special weather statement, Sep 27, 5:18 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
518 PM EDT Sat Sep 27 2025
VAZ015-016-272145-
Grayson VA-Carroll VA-
518 PM EDT Sat Sep 27 2025
...STRONG THUNDERSTORMS WILL IMPACT
SOUTHWESTERN CARROLL AND EASTERN GRAYSON COUNTIES AND THE CITY OF
GALAX THROUGH 545 PM EDT...
At 517 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms near Spring Valley, or near Fries, moving northeast at
5 mph.
HAZARD...Pea size hail and wind gusts up to 30 mph.
SOURCE...Radar indicated.
IMPACT...Loose objects may be knocked over due to wind gusts.
Locations impacted include...
Galax...
Fries...
Byllesby...
Baywood...
Spring Valley...
and Pipers Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3675 8114 3677 8111 3677 8109 3678 8108
3681 8103 3681 8101 3682 8100 3684 8091
3666 8082 3657 8105
TIME...MOT...LOC 2117Z 232DEG 6KT 3669 8105
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
CDGSpecial weather statement, Sep 27, 5:45 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
545 PM EDT Sat Sep 27 2025
NCZ002-019-272215-
Wilkes NC-Alleghany NC-
545 PM EDT Sat Sep 27 2025
...STRONG THUNDERSTORMS WILL IMPACT
SOUTHERN ALLEGHANY AND EASTERN WILKES COUNTIES IN NORTHWESTERN NORTH
CAROLINA THROUGH 615 PM EDT...
At 544 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over North Wilkesboro, moving northeast at 20 mph.
HAZARD...Pea size hail and wind gusts up to 30 mph.
SOURCE...Radar indicated.
IMPACT...Loose objects may be knocked over by wind gusts.
Locations impacted include...
North Wilkesboro...
Wilkesboro...
Ronda...
Traphill...
Mc Grady...
Mulberry...
and Roaring Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3619 8125 3636 8127 3637 8125 3638 8125
3639 8124 3641 8127 3642 8126 3643 8126
3649 8098 3616 8094 3608 8112
TIME...MOT...LOC 2144Z 227DEG 18KT 3619 8112
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...<30 MPH
CDGSpecial weather statement, Sep 27, 6:09 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
609 PM EDT Sat Sep 27 2025
VAZ013-272245-
Pulaski VA-
609 PM EDT Sat Sep 27 2025
...STRONG THUNDERSTORMS WILL IMPACT
PULASKI COUNTY THROUGH 645 PM EDT...
At 608 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms over Claytor Lake State Park, or near Dublin. These
storms were nearly stationary.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Pulaski...
Dublin...
Allisonia...
Claytor Dam...
Claytor Lake State Park...
Draper...
and Graysontown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Locally heavy rain will quickly reduce visibility and result in
ponding of water on roadways, standing water in low lying areas, and
minor flooding of creeks, streams, and areas of poor drainage.
Drivers are urged to slow down and use extra caution to avoid
hydroplaning.
&&
LAT...LON 3724 8063 3713 8059 3712 8060 3711 8059
3708 8057 3705 8056 3704 8057 3703 8055
3701 8056 3699 8055 3692 8077 3695 8080
3714 8086
TIME...MOT...LOC 2208Z 132DEG 3KT 3706 8065
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
CDGThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 8:32 PM EDT | Areal Flood Advisory | RNK | Carroll, Grayson, Patrick | 3 hr |
| Sep 26, 11:11 PM EDT | Areal Flood Advisory | RNK | City of Danville | 105 min |
| Sep 27, 12:02 AM EDT | Areal Flood Advisory | RNK | Henry, Patrick, City of Martinsville | 4 hr |
| Sep 27, 12:56 AM EDT | Flash Flood Warning | RNK | City of Danville | 4 hr |
| Sep 27, 1:26 AM EDT | Flood Watch | RNK | Amherst, Appomattox, Bedford, Buckingham, Campbell, Charlotte and 8 more | 10 hr |
| Sep 27, 2:51 AM EDT | Areal Flood Advisory | RNK | Charlotte, Halifax | 5 hr |
| Sep 27, 3:29 AM EDT | Flash Flood Warning | RNK | Charlotte | 5 hr |
| Sep 27, 5:09 AM EDT | Areal Flood Advisory | RNK | City of Danville | 111 min |
| Sep 27, 3:46 PM EDT | Special Weather Statement | RNK | Tazewell | 29 min |
| Sep 27, 4:16 PM EDT | Areal Flood Advisory | RNK | Smyth, Tazewell | 3 hr |
| Sep 27, 4:21 PM EDT | Special Weather Statement | RNK | Tazewell | 24 min |
| Sep 27, 4:56 PM EDT | Special Weather Statement | RNK | Bland | 34 min |
| Sep 27, 5:05 PM EDT | Areal Flood Advisory | RNK | Tazewell | 3 hr |
| Sep 27, 5:18 PM EDT | Special Weather Statement | RNK | City of Galax | 27 min |
| Sep 27, 6:09 PM EDT | Special Weather Statement | RNK | Pulaski | 36 min |
| Sep 27, 6:34 PM EDT | Areal Flood Advisory | RNK | Carroll, Pulaski, Wythe, City of Radford | 2 hr |
| Sep 27, 7:04 PM EDT | Special Weather Statement | RNK | Montgomery, City of Radford | 26 min |
| Sep 27, 7:32 PM EDT | Special Weather Statement | RNK | Montgomery | 28 min |
| Sep 27, 7:44 PM EDT | Special Weather Statement | RNK | Floyd | 31 min |
| Sep 27, 7:58 PM EDT | Special Weather Statement | RNK | Montgomery | 32 min |
Nearby
Flash Flood Warnings in Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.